# SDR IPXA2020122663810

- Difficulty date: December 26, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,999 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, SUPPLEMENTAL SDR, EMERGENCY LIGHTS WILL NOT ILLUMINATE.  DEFERRED EMERGENCY LIGHT SYSTEM, IAW MEL 33-50-4.  REPLACED BATTERY SUPPLY FOR T/S PURPOSES, NO HELP, SUSPECT FAULTY SWITCH.  PLACARD INSTALLED.  DMP C/W.   REPLACED RELAY R2-5700 EMERGENCY LIGHTS BATT PACK TEST AND REPLACED S1-346 EMERGENCY LIGHTS CONTROL SWITCH, IAW WDM 33-51-01.  OPERATIONS CHECK OK, IAW AMM 33-50-00.  REVERSED DMP.  IPC: 33-51-05-01.
